Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Vares, Maria Eulália

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1455
Abstract pages:142
Full texts:84

http://www.mathnet.ru/eng/person50295
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:vares.maria-eulalia
https://mathscinet.ams.org/mathscinet/MRAuthorID/177235

Publications in Math-Net.Ru
1999
1. A. Pellegrinotti, V. Sidoravicius, M. E. Vares, “Stationary state and diffusion for a charged particle in a one dimensional medium with lifetimes”, Teor. Veroyatnost. i Primenen., 44:4 (1999),  796–825  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:4 (2000), 697–721  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021